Has anyone had issues taking Morphine Sulfer 15mg and Tramadol HCL 50mg together? Have chronic pain since the early '90s (spine): C5/C6 fusion, degenerative disc disease, herniated disc, bulging discs, torn discs and osteoarthritis. After my last nerve block Istarted having severe headaches and I haven't been work a dam..just laying around.
How long has it been since your last nerve block? Did they do any epidural injection? Sometimes if there is a leak of cerebrospinal fluid you can get severe headaches. Headaches can also be a side effect of the steroid injections given during nerve blocks. Have you discussed these headaches and malaise (the "just laying around") with your pain management Dr? Is the morphine and Tramadol combo a new therapy for you? Sometimes pain medications can exacerbate (make worse) headaches in some people due to the raise in intercranial pressure that opioids can cause. I cant take methadone due to this reason. It gives me severe headaches. I have not had a fusion (yet) but I have many of the same problems that you have only mine is L5-S1 herniation, L3-L4 bulge,DDD, and facet joint disease and osteoarthritis. I take OxyContin with Roxicodone for breakthrough pain. It doesnt take all the pain away but helps to make it more tolerable. If I take too many breakthroughs in a day, I sometimes will get a severe headache. I would recommend you tell your Dr about how you have been feeling after your last block if you have not already. If the morphine is a new drug for you, some people find that it makes them more tired than some of the other opioids. Again, this is something to discuss with your PM Dr. Sorry I couldnt be more help than that. I know people dont like to be told to talk to their Dr but in some cases it is the best thing you can do. Your Dr is the only one who can make the changes in your drug therapy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 4 answers
Posted 4 Nov 2010 • 3 answers
Posted 14 Apr 2012 • 3 answers
Posted 11 Nov 2013 • 2 answers
When stopping tramadol, will it cause you to have seizures? I take two 50 MG a day. some days I don?
Posted 18 Apr 2016 • 2 answers